# SDR UALA2012110606375

- Difficulty date: November 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 79,104 hours, 22,920 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P6 PANEL CIRCUIT BREAKER LIGHT WIRE IS BROKEN.  INSTALLED END CAP ON BROKEN WIRE AND SECURED.  AREA LIGHT BENEATH P61 INOPERATIVE.
